# SDR SWAA2022111068846

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,882 hours, 33,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LTS L/H ROW 1; 4 AND EXTERIOR FWD ENTRY DOOR INOP / [01] R/R BATT PACK FOR FWD L/H EMERGENCY LTS IAW AMM 33-51-06. OPS CHECK GOOD
